# SDR FDEA202308011336

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31081
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: #3 AIR-CONDITIONING COMPARTMENT ACCESS DOOR CUTOUT RIGHT HAND UPPER   CORNER AFT SKIN APPROXIMATE STATION 595 FOUND CRACKED. FUSELAGE: #3 AIR-CONDITIONING ACCESS DOOR CUTOUT CRACKED RIGHT HAND UPPER   CORNER AFT SKIN APPROXIMATE STATION 595 AREA REPAIRED AS PER MD-11 SRM 53-20-15-2R   FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL INSPECTION TO   BE CARRIED OUT AT 4000 FLIGHT CYCLES AND REPETITIVE INSPECTIONS AT EVERY 4000 FLIGHT   CYCLES AS PER MD-11 SRM 53-20-15-2R TABLE 201 REPAIR 3 REQUIREMENTS. METHOD BY   EXTERNAL VISUAL INSPECTION.
